For anybody who has used antidepressants and gone off them....is it normal to feel extremely depressed (and anxious) once you stop taking them?
I was on Lexapro (I can't remember the exact dose but it was one of the lowest you can be on) for about
a year and a half and went off because of the weight it made me gain. (Which was only making me more depressed) After 2 weeks of being off it I went on Wellbutrin...which now after almost 8 weeks I don't feel like it's working. (I feel like crying almost all the time and for no reason. I feel agitated and anxious. Something just doesn't feel right.) I want to go off the Wellbutrin but I'm not sure if another antidepressant is the solution to my problem. I felt good when on the Lexapro and then once I stopped (and started the Wellbutrin) I guess I haven't felt the same. I'm starting to think it's actually being off the Lexapro that is making me feel this way. Will this feeling ever go away?
Post Edited (Ashlee Frances) : 7/23/2017 5:34:06 PM (GMT-6)